# SDR UALA2013030401291

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 48,774 hours, 19,416 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT ARM 2L.  LEVER IS UP AND CANNOT BE MOVED DOWN.  CLEANED DEBRIS FROM DOOR, OPS NORMAL.
